* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Delay-dependent Stabilization for Stochastic Delayed Fuzzy Systems with Impulsive Effects

Jun Yang, Shouming Zhong, Wenpin Luo, and Guihua Li
International Journal of Control, Automation, and Systems, vol. 8, no. 1, pp.127-134, 2010

Abstract : This paper investigates the problem of stabilization for a class of stochastic delayed Takagi-Sugeno (T-S) fuzzy systems with impulsive effects. The time delay is assumed to appear both in the state and control input. The purpose is design of a state-feedback fuzzy controller such that the resulting closed-loop system is exponentially stable in the mean square. By means of Lyapunov-Krasovskii functional, the relaxed LMI approach and mathematical analysis technique, delay-dependent sufficient conditions for solvability of this problem are obtained in terms of linear matrix inequalities (LMIs). Finally, a simulation example is given to demonstrate effectiveness and applicability of the theoretical results.

Keyword : Delayed systems, impulsive systems, Linear matrix inequalities (LMIs), Lyapunov-Krasovskii functional, stochastic systems, Takagi-Sugeno (T-S) fuzzy systems.

 
 
 .
Business License No.: 220-82-01782